跳至主要內容

疾病

Glucocorticoid-induced osteoporosis

Glucocorticoid-induced osteoporosis is a skeletal condition in which treatment with corticosteroid medicines weakens bone by increasing its breakdown and reducing new bone formation, so that fractures occur after minor falls.

最後更新 來源: ACR, Endocrine Society

僅供醫療專業人員參考。本頁為簡要摘要,並非醫療建議,亦不能取代官方仿單或臨床判斷。開立處方或調劑前請務必核實。

本頁的臨床內容僅提供英文版。

重點資訊

Condition type
Bone Disorders
Linked medicines
2

概述

Glucocorticoid-induced osteoporosis is a skeletal condition in which treatment with corticosteroid medicines weakens bone by increasing its breakdown and reducing new bone formation, so that fractures occur after minor falls. It affects people taking glucocorticoids for rheumatoid arthritis, lupus, asthma, inflammatory bowel disease, skin disease or after transplantation, and oral or injected forms carry the greatest risk. Higher doses raise the risk, though low doses can also cause it over time, as can older age, menopause, smoking, heavy alcohol use, low calcium and vitamin D intake, family history and earlier fragility fractures. Bone loss is rapid early in treatment, and weakened bone with a raised fracture risk is the main feature, with fractures bringing pain and disability. A bone density scan detects it. Management uses the lowest effective steroid dose, calcium, vitamin D, weight-bearing exercise, and bone-protective bisphosphonates or other agents for higher-risk patients.

何時應就醫

Seek urgent care for a fracture after a minor fall, a hot swollen joint with fever, or sudden severe back pain. See a doctor for joint pain and stiffness lasting more than six weeks, loss of height, or if you have risk factors for weak bones and have never had a bone-density assessment. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.

使用藥品

Pro+ 會員專屬

解鎖完整頁面

建立帳號並開始 Pro+ 試用,即可閱讀 Glucocorticoid-induced osteoporosis 的完整頁面:症狀、病因、診斷及使用的藥物。

  • Symptoms
  • Causes and risk factors
  • How it is diagnosed
  • Lifestyle and self-care notes
  • Home remedies
  • Condition videos
  • Disease tools in the app

在網頁版免費試用 Pro+ 14 天,無需信用卡。

來源

Sources were checked on 2026-10-25. Third-party names identify sources only and do not imply endorsement.

常見問題

What is Glucocorticoid-induced osteoporosis?

Glucocorticoid-induced osteoporosis is a skeletal condition in which treatment with corticosteroid medicines weakens bone by increasing its breakdown and reducing new bone formation, so that fractures occur after minor falls.

What type of condition is Glucocorticoid-induced osteoporosis?

MediHelp files Glucocorticoid-induced osteoporosis under Bone Disorders. Related conditions and medicines are listed in the Diseases A-Z and on the medicine pages that link here.

Which medicines are used for Glucocorticoid-induced osteoporosis?

MediHelp links 2 medicines to Glucocorticoid-induced osteoporosis, for example Risedronate, Zoledronic acid. The drug of choice and further sections open after sign-in.

When should someone with Glucocorticoid-induced osteoporosis see a doctor?

Seek urgent care for a fracture after a minor fall, a hot swollen joint with fever, or sudden severe back pain. See a doctor for joint pain and stiffness lasting more than six weeks, loss of height, or if you have risk factors for weak bones and have never had a bone-density assessment. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.

在 MediHelp App 中取得完整藥品專論、劑量資訊與交互作用檢查

在 MediHelp App 中開啟完整參考資料、檢查多種藥物間的交互作用,並使用劑量工具。

依 A–Z 瀏覽 · 疾病

取得 App 登入